Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Worsened facial skin after stopping use of betnovate. Solution?

hello sir .i m mandeep from phillaur. i am using betnovet-n cream on my face from last two years. daily at night i wash my face and get betnovet cream on my face . fom last one month i stopped doing that .and from last one month the condittion of my face is very bad .my face will become verry black ,so mannt pimples , acne on my face .i m in problem so please help me tell me some salution or meddicine for this.this is my number0000 miss call me .i will call u please please help me for this.i will pay money for medical treatment but please help me
Asked On : Sat, 15 Dec 2012
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dentist 's  Response
before going for some cosmetics or OTC products to fight acne, you can try any of the following home remedies of treating acne. These home remedies are from day to day use products have no side effects. These home remedies are known to be effective but the results can vary from person to person depending of skin condition and type. Now you must be aware of acne. Acne can not happen in case you have pure and healthy blood. Eat a healthy diet. Do washing your face with a herbal soap. Avoid oily or fried foods. All these things do help. You can also do steam facial. This will help opening of pores of the skin. Do not press and pop the pimples as this can cause scars.Orange peel is very good as local application for treatment of acne. To treat your acne, mix orange peel with water by crushing them on a piece of stone. Put this mixture/paste to the acne affected areas and leave it for overnight. Wash your face in the morning. Regular use can do wonders.
Answered: Sat, 15 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor